A princess in the kingdom of domination

Gary Chartrand, Michael A. Henning, Ping Zhang

Research output: Contribution to journalArticlepeer-review


A dominating set in a graph G is a set S of vertices of G such that every vertex not in S is adjacent to a vertex of S. The domination number of G is the minimum cardinality of a dominating set of G. In this paper, we survey contributions to domination theory in graphs by Teresa W. Haynes.

Original languageEnglish
Pages (from-to)5-18
Number of pages14
JournalUtilitas Mathematica
Publication statusPublished - Jul 2014


  • Domination
  • Domination number

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'A princess in the kingdom of domination'. Together they form a unique fingerprint.

Cite this